IronMag Research Chems


Question? Strange sides from inject

Page 1 of 2 12 LastLast
Results 1 to 10 of 11
  1. #1
    Senior Member


    Join Date
    Sep 2012
    Posts
    133
    Rep Points
    976089485

    Question? Strange sides from inject

    Today I pinned a 250 mg. of ugl gear and I have gotten some strange sides: ringing of ears, redness of skin and and itchiness of skin. Before this with other labs test everything was awesome. Any suggestions what problem could be?

  2. #2
    Senior Member
    effinrob's Avatar


    Join Date
    Jun 2012
    Posts
    310
    Rep Points
    2147483647

    Sounds like an allergy

    Sent from my GT-P5113 using Tapatalk

  3. #3
    Senior Member


    Join Date
    Sep 2012
    Posts
    133
    Rep Points
    976089485

    Thanks bro. So I could be allergic to this brand of test?

  4. #4
    Senior Member


    Join Date
    Oct 2012
    Posts
    350
    Rep Points
    846899291

    allergy

  5. #5
    Senior Member


    Join Date
    Sep 2012
    Posts
    133
    Rep Points
    976089485

    Thanks for responses, approx. how long should weird sides hang around? Would Benadryl help?

  6. #6
    Member
    Dueycrakk's Avatar


    Join Date
    Nov 2013
    Posts
    75
    Rep Points
    429075500

    The ringing of ears thing is weird. I remember when I hit a vein or something one time and my ears felt like they were ringing. And almost like a had something in my throat. Shit freaked me out.

  7. #7
    Senior Member
    ironguruera's Avatar


    Join Date
    Nov 2013
    Posts
    406
    Rep Points
    2147483647

    Is the itchiness and redness localized to the pin area? Or entire body?

    If local prob just having a minor reaction to the ester or solvents.

    If its the whole body....possibly a reaction to the oil used(peanut oil comes to mind) but I'd say more so just shit dirty gear!

  8. #8
    Senior Member
    massthetics's Avatar


    Join Date
    Oct 2013
    Posts
    481
    Rep Points
    2147483647

    A common cause of tinnitus is inner ear cell damage. Tiny, delicate hairs in your inner ear move in relation to the pressure of sound waves. This triggers ear cells to release an electrical signal through a nerve from your ear (auditory nerve) to your brain. Your brain interprets these signals as sound. If the hairs inside your inner ear are bent or broken, they can "leak" random electrical impulses to your brain, causing tinnitus.

    A number of medications may cause or worsen tinnitus. Generally, the higher the dose of these medications, the worse tinnitus becomes. Often the unwanted noise disappears when you stop using these drugs. Medications known to cause or worsen tinnitus include:

    Antibiotics, including polymyxin B, erythromycin, vancomycin and neomycin

    Cancer medications, including mechlorethamine and vincristine

    Water pills (diuretics), such as bumetanide, ethacrynic acid or furosemide

    Quinine medications used for malaria or other health conditions

    Certain antidepressants may worsen tinnitus

    Aspirin taken in uncommonly high doses (usually 12 or more a day)

    Add one to the list lol


    -mass

  9. #9
    Senior Member


    Join Date
    Sep 2012
    Posts
    133
    Rep Points
    976089485

    Thanks for info, only medicine I take is synthroid for my thyroid and been on that for a couple years. It most likely dirty gear. When I received jug it was crashed and they said to warm it up and shake well before injection. Since yesterday I have been researching it and the test may have separated from the carrier? Well I guess I learned the hard way running an on sale item.

  10. #10
    Senior Member
    Xan's Avatar


    Join Date
    Oct 2013
    Posts
    373
    Rep Points
    2147483647

    Allergy to something in the oil; take a Benadryl

Similar Threads

  1. how to treat prolactant sides or tren sides?
    By Maxmoto17 in forum Anabolic Steroids
    Replies: 11
    Last Post: 05-17-2013, 12:23 AM
  2. Kinda strange no?
    By dlb1972 in forum Source Checking & Discussion
    Replies: 18
    Last Post: 02-13-2013, 03:56 AM
  3. Tren sides versus Masteron sides
    By fever in forum Anabolic Steroids
    Replies: 21
    Last Post: 01-02-2013, 03:52 PM
  4. Strange sides while on cycle
    By fever in forum Anabolic Steroids
    Replies: 4
    Last Post: 10-06-2012, 07:30 AM
  5. A strange one...
    By slyonepunch in forum General Discussion
    Replies: 23
    Last Post: 09-18-2012, 11:24 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->